Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate Side Effects

Posted by MelD on February 12, 2003, at 17:32:46

In reply to Parnate Side Effects MelD, posted by Jack Smith on February 12, 2003, at 12:23:10

The anxiety was moderate to severe and the effect took a week or so to wear off after i stopped the Parnate completely. The reaction i had may have been caused, or at least aggravated by, the fact that i had only been off my SSRI (Serzone, 700 mg) for a week. I am easing back into the Parnate with the help of Klonopin, giving it a second trial because of the relief it gave me from depression.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelD thread:140616
URL: http://www.dr-bob.org/babble/20030208/msgs/140751.html